# SDR DHL2002727009

- Difficulty date: August 7, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2610 · Detection System
- Part: Power Unit
- Part number: 1014A
- Part serial: 1367
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  APU WOULD NOT PERFORM A FIRE TEST.	2)  TROUBLESHOT SYSTEM AND FOUND APU OPERATING POWER UNIT FAULTY. REMOVED & REPLACED POWER UNIT AND OPS CHECKED, WITH NO DEFECTS, PER B727 MM 26-23-00.
